Lauren Williams

Professor
Research
Primary Research Area: 
Algebra
Research Interests: 
Combinatorics, and connections to representation theory, geometry, and statistical physics
Contact Information
913 Evans Hall
Office Hours: 
By Appt. Only
williams [at] math [dot] berkeley [dot] edu
+1 (510) 642-2091
Publications
Selected Publications: 
  1. Yuji Kodama and Lauren Williams (2011). KP solitons, total positivity, and cluster algebras. Proc. Natl. Acad. Sci. USA . [abstract] [GS?]
  2. Sylvie Corteel and Lauren Williams (2011). Tableaux combinatorics for the asymmetric exclusion process and Askey-Wilson polynomials. . To appear in Duke Math. J. [link] [GS?]
  3. Gregg Musiker and Ralf Schiffler and Lauren Williams (2011). Positivity for cluster algebras from surfaces. Adv. Math. 227 2241-2308. [link] [GS?]
  4. Konstanze Rietsch and Lauren Williams (2010). Discrete Morse theory for totally non-negative flag varieties. Adv. Math. 223 No.6, 1855-1884. [GS?]
  5. Novelli, J.-C. and Thibon, J.-Y. and Williams, L. K. (2010). Combinatorial Hopf algebras, noncommutative Hall-Littlewood functions, and permutation tableaux. Adv. Math. 224 No.4, 1311-1348. [link] [MR] [GS?]